# SDR AMTA200400979

- Difficulty date: August 4, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Missing
- Location: Pitot/Static
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND RT ENGINE EPR AND N1 FLUCTUATED SLIGHTLY AT THE TOP OF DESCENT.  FOUND MISSING PF RAKE PITOT HEAD INBOARD SIDE PERFORMED TEMP REPAIR PER AMM 77-11-04-2.  RAN ENGINE AT VARIOUS POWER SETTINGS NO FLUCTUATION NOTED AT THIS TIME.  (M)
